Ortho-Tri Cyclen Lo

Discussion in 'Archived Discussions' started by StLGaL, Oct 13, 2005.

  1. StLGaL

    StLGaL New Member

    I am going to my OBGYN next month for my annual exam and I am thinking of switching from Tri-Ness (generic for ortho-tri cyclen) to the name brand of Ortho-Tri Cyclen Lo...The Tri-nessa has made me sex drive low and Ive felt more depression. Has anyone taken or currently taken the Ortho-Tri Cyclen Lo in the name brand ? How is it ?

     
  2. Guest

    Guest Guest

    I used Ortho-tricylclen-lo for a year after I had my daughter. It was great! I didn't even have the side effects I had with Levlen or Depo. The only downfall is that I went from a B-cup to a DD in a matter of 8 months and it has stayed that way even after I have been off them for over a year now =(

     
  3. crnacc

    crnacc New Member

    I just finished my second cycle of it. I also have gone up almost a full cup size in my breasts since starting it. It has really helped my cramps and flow, which is why I went on it in the first place. Only problem I have is the breakthrough bleeding/spotting and I am hoping it will quit soon. Guapa1-did you have the breakthrough bleeding? also, did your breasts start getting bigger after a few months of use? i was just wondering if i might see my breast size growing more?

     
  4. StLGaL

    StLGaL New Member

    well hey, I have no problems with my breasts getting bigger..lol. Thanks for your feedback!

     
  5. Guest

    Guest Guest

    I never had any break through bleeding. I also went up a cup size after my second cycle of it. Then they just seemed to come to a stand still for awhile and I thought that was it. Then my 7 month on it I went up to a D cup and the whopper came at 8 1/2 nine months I got to a DD. They have stayed that way and I have been off of Ortho-tricyclen lo for a year now. I am getting an iud on the 24th though.

     
  6. Jessican1986

    Jessican1986 New Member

    Hi everyone! I just started taking ortho tricyclen lo and I am a little concerned about possible side effects. If anyone could share with me some experiences that would be helpful. I am feeling really nauseas and tired do you know if this is normal?

     
  7. crnacc

    crnacc New Member

    Jessican1986,
    I am on third cycle of it and I get slightly nauseous the first 2 weeks. I take the pill at night and yes, get extremely tired after about 1-2 hours. The main problem I am having is the breakthrough bleeding, a real pain.

     
  8. Jessican1986

    Jessican1986 New Member

    Did you experience any other side effects? I am a little scared that it will cause me to gain weight which of course i dont want [​IMG]

     
  9. crnacc

    crnacc New Member

    Jessica1986,
    I am dealing with nervousness, insomnia right now, no weight gain. I am going to to Dr to get something different, this isn;t agreeing with me. affecting my mood. i hope it works well for you

     
  10. StLGaL

    StLGaL New Member

    Well, after reading all these posts Ive just come to the conclusion that thers no BC out there thats perfect, they're all gonna have their drawbacks but Im still goiong to give Ortho-Tri cylcen Lo a shot, I cant continue with Tri-nessa.

     
  11. Porter

    Porter New Member

    I agree... there is no perfect BCP. My experience with Othro Try Cyclen Lo was weird. When I first started taking it, it was ok. I broke out here and there.... but over all it was ok. I went off it for a few months and when I went on it again, I broke out all over my forehead and had no sex drive whatsoever. I had never had skin problems before so I contributed it Ortho. I just went off it and have been taking Yasmin 28 for almost a month. I love it. My skin has cleared and I feel like my self again. The only side affect so far has been dry skin and a little nausea which stopped when I started taking it at night instead of in the morning. Good luck!

     
  12. Guest

    Guest Guest

    I have been taking ortho tri-cyclen lo for three years now and have no problems with it. Unfortunatley my breast never increased in size like others but oh well, No babies that's all I care about. I have periods like clock work. I tried seasonale for a three month period, You know the one that says you won't get a period only four times a year, well I had one three months straight. So I went back to ortho lo.

     
  13. Guest

    Guest Guest

    I just started using ortho-tri-cyclen Lo to regulate the levels of my hormones and I will say that I will NEVER take another birth control pill again! From just using the pill 10 days I was NOT in control of my body. I felt sick to my stomach for the duration of the 10 days and felt nervous and upset. On the 7th day I counldn't take it anymore and felt overwhelmed by everyday simple task I always do. All I was able to do was cry and after I cried about everything that was bothering me I just just kept on cring for absolutly NO reason. I've been off it for 3 days now and although I still do not feel like myself yet I know it will take a lil while. I guess the pill isn't for everyone. I wouldn't recommend birth control to anyone but thats my experience. I hope this can help women out there that have these symptoms and after reading many posts about birth control i know I'm not the only women out there that went through this.

     
  14. Guest

    Guest Guest

    I had never been on the pill before -- I was hesitant after hearing horror stories about side effects (weight gain, excess body hair, etc), but decided to give it a try this year. So far, my experience with Ortho Tri-Cyclen Lo has been great (but then, i don't have anything else to compare it to). My life is so much easier -- my periods are regular now and very manageable, and I haven't experienced any of the breakthrough bleeding/spotting that others have reported, nor did my breasts get bigger (I wish they had!). The only side effects I had were nausea, which went away after the first week or so, and getting very, very tired at random times during the day. Does anyone else experience this, and if so, how do you manage it? Should I start taking the pills at night instead of mornings or afternoons?

     
  15. Guest

    Guest Guest

    Oh, forgot one major side effect -- I have been exeriencing some major bloating, which I am not happy about since I work out my abs a lot and all my hard work seems to be lost a few hours after taking this pill. Oh well, I guess no pill is perfect and the important thing is that my cycle is manageable.

     
  16. Jessican1986

    Jessican1986 New Member

    I am just finishing my second week and I am also noticing bloating! I also notice some changes in my appetite! One day just the thought of food makes me sick to my stomach and I have to force myself to eat and the next day I'll be so hungry! So far i really dont notice any weight gain but my breasts are really sore. I guess this is all normal and i hope that I wont experience anything more serious.

     
  17. Guest

    Guest Guest

    Alright well I have just started taking tri-cyclen lo myself and im only on the 4th day! Ive been tired and felt nauseous so far thats it but its a real hassel... i had to leave school the one day.. my sex drive has been fine tho... They say that nauseous is NOT a reason to stop taking the pill and that it lasts no longer than 3 months so im really trying to hold on.. atleast its not effecting my appitite... I keep reminding myself that the pill ticks your body into thinking its pregnant so ofcrse Im going to get side effects that are similar to a pregant woman... morning sickness for one... I feel more nauseous in the morning... and ive been taking my pill at 3:00 is that a good time?

     
  18. Jessican1986

    Jessican1986 New Member

    I really dont know that one time is better than another to take the pill. I take mine in the morning because I know i wont forget it! I had to leave school one day too, but it gets better. If you are really nauseous i think that it might be better to take it at night so you are sleeping and dont feel sick. I read that somewhere, but i know i would forget if i didnt take it in the morning.

     
  19. Guest

    Guest Guest

    I just finished my first pack of ortho-tricyclen-lo. I had breakthrough bleeding days 14-22. But, then I didn't have a "period". Has anyone else had this happen - not having a period on the first pack? Maybe it's just my body adjusting to the hormones, but it's very worrisome to me!

     
  20. Guest

    Guest Guest

    so i have been on ortho lo for 21 days now. on day 20, i had a little breakthrough bleeding. not much so it didnt really annoy me. i am on other medication as well right now. i am on zoloft for anxiety. i made the mistake of reading all the precautions for the pill. side effect were nothing, but once i read about the serious stuff, i really freaked out. especially the thing about a leg cramp or pull in your calf. i had a pull like that the night before last and it freaked me out. of course, i am sure it had nothing to do with that. just a muscle pull. i have never noticed when they say that potential side effects or the serious stuff would happen. would it be right away or something that would develop over time. overall i am a healthy 27 yr old non smoker. take ok care of myself. i dont think i should be concerned.

     

Share This Page